Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guppy

Moisturizer Causing Flaking?

Recommended Posts

I started flaking when I started using moisturizer in the evening (for no particular reason). I thought it was just because I was using too much BP, but last night I didn't use any moisturizer and had no flaking this morning. :think:

I've always heard moisturizer is important to prevent flaking. But what would explain this? If moisturizer doesn't prevent flaking, is there another reason why it's in the regimen?

Thanks

Guppy :dance:

BTW I'm using Cetaphil. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×